# SDR QXEA200601305

- Difficulty date: May 15, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 RIGHT HAND NACELLE, MAIN LANDING GEAR AREA, SHOCK STRUT HAS CHAFING DAMAGE AT LOWER/FORWARD END OF CYLINDER.  CHAFING IS CAUSED BY WEIGHT ON WHEEL WIRING CONDUIT CONTACT.  REPAIRED IAW RD8-32-1575 AND EA 2-32-108.
